# SDR SWAA2022032599435

- Difficulty date: November 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED AT BS 867 AND LBL13.80 AT LEVEL OF WASTE COMPARTMENT AFT CARGO COMPARTMENT / REPLACED ANGLE SUPPORT LOCATED AT BS867 AND LBL 13.80 AT LEVEL OF WASTE COMPARTMENT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02
